Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A trace formula for compact manifolds


Author: K. S. Sarkaria
Journal: Trans. Amer. Math. Soc. 274 (1982), 85-88
MSC: Primary 58A12; Secondary 53C65, 58G10
MathSciNet review: 670920
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An integral formula for the Euler characteristic is given, in which the data consists of a finite dimensional transitive vector space $ V$ of vector fields and a volume form $ \Omega $ supported in a small neighborhood of the origin of $ V$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58A12, 53C65, 58G10

Retrieve articles in all journals with MSC: 58A12, 53C65, 58G10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1982-0670920-5
Article copyright: © Copyright 1982 American Mathematical Society